Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 129652, 9 pages
Research Article

Two New Efficient Iterative Regularization Methods for Image Restoration Problems

School of Mathematical Sciences/Institute of Computational Science, University of Electronic Science and Technology of China, Chengdu, Sichuan 611731, China

Received 4 March 2013; Revised 2 June 2013; Accepted 10 June 2013

Academic Editor: Marco Donatelli

Copyright © 2013 Chao Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Yanan Zhao, and Daqing Jiang, “The threshold of a stochastic SIRS epidemic model with saturated incidence,” Applied Mathematics Letters, 2013. View at Publisher · View at Google Scholar
  • Julianne Chung, and Katrina Palmer, “A Hybrid Lsmr Algorithm For Large-Scale Tikhonov Regularization,” Siam Journal On Scientific Computing, vol. 37, no. 5, pp. S562–S580, 2015. View at Publisher · View at Google Scholar
  • Maoguo Gong, Xiangming Jiang, and Hao Li, “Optimization methods for regularization-based ill-posed problems: a survey and a multi-objective framework,” Frontiers of Computer Science, vol. 11, no. 3, pp. 362–391, 2016. View at Publisher · View at Google Scholar